# SDR USAA061433

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 20,332 hours, 20,332 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BETWEEN FR 16 AND 17 AND -Y50   REMOVED AND REPLACED FLOORBEAM AND BRACE IAW SRM 51-72-00; CORR TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 5 SQ. IN.
